| Catalog Number |
04837975001 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a screen display issue on a coaguchek xs pro meter, serial number (b)(6).The customer stated that they had received an error 8 on the meter and that it was flickering in the results field.Per product labeling, "error: internal error error during the internal checks which the meter performs.Solution: power the meter off and remove the batteries.Wait at least one minute before re-inserting the batteries in the battery compartment, and then set the date and time as described in the meter set-up section of this manual.Repeat the test.If the error message persists, the meter has a defect.Contact your roche representative." the customer replaced the batteries but the error 8 persisted.There was no misinterpretation of results.
Additional Manufacturer Narrative
The meter was requested for investigation.Replacement product was sent.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.H3 other text : na.
Additional Manufacturer Narrative
The meter was returned for investigation.The device showed error 8 when powered on.The display did not show any noticeable errors or flickering during the investigation, though scratches on meter display were observed.The investigation found that the meter circuit board was contaminated by residues of penetrated liquid and there was evidence of blood contamination due to user mishandling.Per product labeling, "do not let liquid accumulate near any opening.Make sure that no liquid enters the meter.Wipe away residual moisture and fluids after cleaning the housing.Allow wiped areas to dry for at least 10 minutes before performing a test.".